RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1926, Volume 33, Number 2, Pages 161–172 (Mi msb7459)  

This article is cited in 3 scientific papers (total in 3 papers)

Gruppen mit nur einem konjugierten System nicht invarianter Untergruppen

O. Schmidt


Full text: PDF file (1140 kB)

Bibliographic databases:
Received: 28.02.1926

Citation: O. Schmidt, “Gruppen mit nur einem konjugierten System nicht invarianter Untergruppen”, Mat. Sb., 33:2 (1926), 161–172

Citation in format AMSBIB
\Bibitem{Sch26}
\by O.~Schmidt
\paper Gruppen mit nur einem konjugierten System nicht invarianter
Untergruppen
\jour Mat. Sb.
\yr 1926
\vol 33
\issue 2
\pages 161--172
\mathnet{http://mi.mathnet.ru/msb7459}
\zmath{https://zbmath.org/?q=an:52.0112.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb7459
  • http://mi.mathnet.ru/eng/msb/v33/i2/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Ballester-Bolinches, C. Calvo, L. A. Shemetkov, “On partially saturated formations of finite groups”, Sb. Math., 198:6 (2007), 757–775  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Vladimir V. Kirichenko, Leonid A. Kurdachenko, Igor Ya. Subbotin, “Some related to pronormality subgroup families and the properties of a group”, Algebra Discrete Math., 11:1 (2011), 75–108  mathnet  mathscinet  zmath
    3. Faershtein S.I., “K voprosu o klassakh neinvariantnykh sopryazhennykh podgrupp”, Vestnik permskogo universiteta. seriya: matematika. mekhanika. informatika, 2011, no. 6, 22–24  elib
  • Математическiй сборникъ
    Number of views:
    This page:137
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019